# SDR IPXA2021042968762

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 27,119 hours, 17,907 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30022
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRIGHT HORIZONTAL STABLIZER, SKIN DENTS TEMPORARY REPAIR AT RIB 13 BETWEEN THE FRONT AND REAR SPARS WAN# 304697FABRICATED AND INSTALLED A PERMANENT REPAIR PER EO B757-5510-74589-B ITEM C
